English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/7473
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:


Conservation laws for the voter model in complex networks

AuthorsSuchecki, Krzysztof ; Eguíluz, Víctor M. ; San Miguel, Maxi
Keywords[PACS] Order-disorder transformations; statistical mechanics of model systems
[PACS] Complex systems
[PACS] Dynamics of social systems
Issue Date15-Jan-2005
PublisherEDP Sciences
CitationEurophysics Letters 69, 228-234 (2005)
AbstractWe consider the voter model dynamics in random networks with an arbitrary distribution of the degree of the nodes. We find that for the usual node-update dynamics the average magnetization is not conserved, while an average magnetization weighted by the degree of the node is conserved. However, for a link-update dynamics the average magnetization is still conserved. For the particular case of a Barabasi-Albert scale-free network the voter model dynamics leads to a partially ordered metastable state with a finite size survival time. This characteristic time scales linearly with system size only when the updating rule respects the conservation law of the average magnetization. This scaling identifies a universal or generic property of the voter model dynamics associated with the conservation law of the magnetization.
Description7 pages, 4 figures.-- PACS nrs.: 64.60.Cn, 89.75.-k, 87.23.Ge.-- Pre-print version available at ArXiv: http://arxiv.org/abs/cond-mat/0408101.
Publisher version (URL)http://dx.doi.org/10.1209/epl/i2004-10329-8
Appears in Collections:(IFISC) Artículos
Files in This Item:
File Description SizeFormat 
EPL.pdf122,79 kBAdobe PDFThumbnail
Show full item record
Review this work

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.